immense pain after vit d injection

by jan

I am in a lot if pain after my first vit d injection.


My hips throb so do my knees . Is this normal? I have to go for my second dose tomorrow and am worried

Comments for immense pain after vit d injection

Click here to add your own comments

Why are you even getting injections?
by: Kerri Knox, RN- The Immune Queen!

Hi Jan,

I don't understand why you would be getting injections in the first place anyway. Please read my pages on Vitamin D Injections

and my page on Vitamin D Therapy for what your doctor SHOULD be doing instead of injections.

So, unless you are unable to swallow because of a serious medical condition, getting injections of vitamin d is completely and totally unnecessary.


Kerri Knox, RN

what to do
by: sue

what are you suppose to do when you have chronic kidney disease and the drs say your vitamin D needs to be higher but your stomach can't handle it by mouth.

Stomach can't handle it? Why?
by: Kerri Knox, RN, The Immune Queen

Try the following:

1) Switching to a 'no oil' brand
2) Take it with your evening meal, making sure you have fat in it
4) Get sun
5) Use a vitamin d producing tanning bed
6) Solve the problem that is making your stomach not able to tolerate a supplement that almost everyone can easily tolerate. For instance, maybe you do not have enough stomach acid. So, increasing your stomach acid might be one solution

Click here to add your own comments

Return to Question about Vitamin D?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter